# SDR REXA2022042000672

- Difficulty date: February 1, 2022
- Submitted: April 20, 2022
- Operation: Air carrier
- Aircraft: N197PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15197
- Aircraft time: 27,743 hours, 19,629 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer
- Part number: SH690312104
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STGR 22R, BETWEEN FS333 AND FS319 HAS MULTIPLE AREAS OF CORROSION - REMOVED AND REPLACED 22R CORRODED STRINGERS AND SPLICE BETWEEN FS 280.00-349.00 IAW CRJ900 SRM 51-42-06 REPAIR ALSO COMPLIED WITH EA#CRJ953-12966 REV IR DATED 2/24/22
